# SDR 2010FA0000835

- Difficulty date: August 18, 2010
- Submitted: August 18, 2010
- Operation: General aviation
- Aircraft: N46HL
- Make and model: Piper PA-42-1000
- Aircraft serial: 425527017
- Aircraft time: 6,794 hours, 6,755 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 75178002
- Condition: Cracked
- Location: Nlg
- Part time: 6,794 hours, 6,755 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, MX OF THE NLG THE LINK ASSY, NLG IDLER WAS FOUND CRACKED IN THREE (3) AREAS. THERE IS NO LIFE LIMIT ON THIS PART AND NO SPECIAL INSP REQUIREMENTS. SUGGEST 500 HR REPETIVE IN CONJUNCTION WITH SL1088 NLG SIDE BRACE INSP.
